# SDR CALA2025102210416

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 111,985 hours, 14,828 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N16100259AB0070
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: H

## Discrepancy

OVEN 707 IN AFT GALLEY WAS SMOKING.  OVEN 707 INSERT SOILED IN BURNED FOOD DEBRIS. OVEN REQUIRES CLEAN WHEN TIME ALLOWS. OVEN DEACTIVATED.
